# SDR UIEA2020072001583

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,636 hours, 17,757 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES: AIR/GRD DISAGREE, CABIN ALTITUDE AUTO 2, LANDING GEAR MONITOR.  PERFORMED GROUND TEST IAW AMM 32-90-01, TEST PASSED, PERFORMED GROUND TEST IAW 21-31-00, TEST PASSED. PERFORMED GROUND TEST IAW AMM 32-61-00, MESSAGE CLEARED. OK FOR RETURN TO SERVICE.
